MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; FASTNER, FIXATION

ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; FASTNER, FIXATION
Catalog Number 110024772
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: ecuador.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the product was received damaged.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product/provided pictures identified the device was returned without the shrink film and the tamper label.The tyvek lid was also peeled off and not returned.The device has been cycled 1 time.The needle has fractured and the sutures and anchors both remain in the tip of the needle.There is also some damage to the clear sleeve.A returned sample submitted for fracture analysis: fracture surface revealed sheared ductile overload dimples along with suspected biological debris and post fracture smearing, suggesting that implant fractured due to overload.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The reported event is confirmed by returned product.However, the reported coob cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
JUGGERSTITCH STRAIGHT IMPLANT
Common Device Name
FASTNER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19135140
Report Number0001825034-2024-01051
Device Sequence Number20033410
Product Code MBI
UDI-Device Identifier00880304690066
UDI-Public(01)00880304690066(17)280510(10)66047674
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K191459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110024772
Device Lot Number66047674
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown